# SDR 05FDEA03637

- Difficulty date: November 4, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER ROLLER TRAY OB LEG HAS 8 EA AREAS OF CORROSION AS MARKED FS 38.1 TO FS 33 REF N00465.  REMOVED AND REPLACED ROLLER TRAY IAW AMM 25-52-21-4.
